# SDR A6WA20134M1028

- Difficulty date: June 15, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 26,193 hours, 24,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR LOWER SEAL HAS 2 FWD SUPPORT ANGLES CRACKED UNDER SEAL PLATE.  REMOVED ANGLES AND REPLACED WITH NEW SERVICEABLE ANGLES.
